After taking pill I felt nausea .. cramps n on the second day more cramps , head ache , n nausea ... what is it is it cause of ipill or what ???
Had unprotected sex n took a ipill after 72 hour cause I didnt get ma periods plz help?
- 14 Oct 2014 by Anonymous
- 14 October 2014
The ipill is not for routine birth control. You need regular birth control pills for that. The ipill causes all the side effects you mention. Your period will be late too, although you may have some bleeding before it. It is not as effective as regular birth control and you are only supposed to take it a few times a year. I really wish you girls would stop using it so much. Its for emergencies only.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had unprotected sex on 18august n in mrng I take ipill.then after 1 week I got periods.but from 30
Posted 9 Oct 2013 • 2 answers
Posted 2 Jun 2014 • 1 answer
If taken an ipill 2 hrs after unprotected sex , and if due for periods the next day , and ut has be?
Posted 23 Aug 2014 • 1 answer
Posted 18 Sep 2014 • 1 answer
Posted 19 Nov 2014 • 1 answer